ok not funny
- 11-18-2002, 08:37 PM
- 11-18-2002, 08:39 PM
The 4-ad is allot. That is the problem... Talkto ya..
- 11-18-2002, 10:48 PM
Originally posted by wojo
ok my face is huge..wasnt this way before..im actually losing weight but my face is fuller..whats up with that??..lol(im on on+ with dmso)
First, discontinue the product if you are having undesireable reactions until we sort this out.
What is your doseage? It does sound like the 4-AD and may pass. Are you on anything else? How long have you been on cycle? How long do you plan on cycling?
11-18-2002, 11:36 PM
ok see the prob is im actually looking good..but my face has gotten puffy.maybe have been on for 3 weeks give or take a few days ,oh i switched to ur t-1 dmso for 2 f those weeks(kickass btw) at 4ml a day..i have nova on hand..gonna run it at 4-8..seeing as my buddies never seem to shrink
11-19-2002, 12:42 AM
- 6'1" 221 lbs.
- Join Date
- Nov 2002
- Southwest Florida
- Rep Power
With any PH that aromatizes, I bloat up no matter what. Some people are just predisposed to this. Thats why I love Fina and 1-test. No bloat. I've done heavy 4ad cycles and my face went nuts...After the cycle, anti-e's took care of this problem.
11-19-2002, 08:07 AM
I bloated to on Tren X and ONE+. My face was nice and portly. Goes away after they cycle is over and meds are administered.
Similar Forum Threads
- By MentalNomad in forum Nutrition / HealthReplies: 21Last Post: 11-08-2009, 12:49 PM
- By hog928 in forum SupplementsReplies: 8Last Post: 03-31-2009, 05:46 AM
- By anabolicrhino in forum General ChatReplies: 1Last Post: 04-15-2007, 04:31 PM
- By East1600Plus in forum Exercise ScienceReplies: 17Last Post: 11-28-2006, 07:09 PM
- By FullyBuilt in forum IGF-1/GHReplies: 2Last Post: 08-04-2004, 03:39 PM